# SDR UPS06846872

- Difficulty date: April 27, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 560 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 VISUAL AND HFEC INSP DETECTED A .500 INCH CRACK ON THE LWR FWD B-PIT DOOR JAMB CORNER.  CUT OUT DAMAGED AREA IAW SRM 53-02-00-0 FIG 20.  FABRICATED AND INSTALLED FILLER, DOUBLER, AND TRIPLER IAW SRM 53-02-00-0 FIG 20, AND SRM 51-8-1 AT STA 560 L34R (B-PIT LWR FWD DOOR CORNER).
